Is this common
14 Jan 2012
Regardless of what anticoagulant you are taking, it is possible to get a DVT, PE, or both. It is one of the side effects that happen after surgery. The anticoagulant is used to reduce the risk of getting the DVT or PE. Have you had any more DVT's or PE's? If so, I would recommend that you see a hematologist so that they can test your blood.
A PE stands for pulmonary embolism. This is a blood clot(s) that travels to your lungs and blocks the main artery of the lung or one or more of it branches.
- Arixtra Information for Consumers
- Arixtra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Arixtra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My foot has terrible pain after a Total Knee Replacement; my surgeon scoffed it off as arthritis. I think there was nerve damage during the surgery. ...
6 answers • 13 Feb 2011
Knee Joint Replacement - In 2 weeks (Sept, 2011), I will be having Total Knee Replace. I have read that a lot of people are getting bad back pain ...
1 answer • 29 Aug 2011
I had knee replacement in Aug 2011. Dont have much motion and still in pain. So they r going to straiten knee all the way and bend knee all the way ...
2 answers • 8 Dec 2011
I was put on dilaudid for pain at my recommendation as other total knee done last may resulted in severe depression from pain meds. I rarely use them ...
2 answers • 8 Feb 2014
Hi I had a total knee replacement on April 2nd, 2015. I want to note that it was my 11th surgery. I was given the fentanyl patch 25 mcg for pain. ...
0 answers • 24 May 2015